# SDR QXEA2011011900053

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - SEAT TRACK AT STA 714 Y-9 LT HAS CORROSION.  REMOVED LIGHT SURFACE CORROSION IAW RD 8/4-53-884.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  APPLIED ALODINE AND PRIMER AS REQUIRED IAW RD 8/4-53-884.
